# SDR IPXA13178952

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE356
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE LAV EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS NORMAL IAW MM 33-51-21.
